Emami, Mohamad, Eskandari-Ghadi, Morteza. (1397). Analytical D’Alembert Series Solution for Multi-Layered One-Dimensional Elastic Wave Propagation with the Use of General Dirichlet Series. , 51(1), 169-198. doi: 10.7508/ceij.2018.01.010
Mohamad Emami; Morteza Eskandari-Ghadi. "Analytical D’Alembert Series Solution for Multi-Layered One-Dimensional Elastic Wave Propagation with the Use of General Dirichlet Series". , 51, 1, 1397, 169-198. doi: 10.7508/ceij.2018.01.010
Emami, Mohamad, Eskandari-Ghadi, Morteza. (1397). 'Analytical D’Alembert Series Solution for Multi-Layered One-Dimensional Elastic Wave Propagation with the Use of General Dirichlet Series', , 51(1), pp. 169-198. doi: 10.7508/ceij.2018.01.010
Emami, Mohamad, Eskandari-Ghadi, Morteza. Analytical D’Alembert Series Solution for Multi-Layered One-Dimensional Elastic Wave Propagation with the Use of General Dirichlet Series. , 1397; 51(1): 169-198. doi: 10.7508/ceij.2018.01.010


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.